In inverse problem for trigonometric polynomials: Does the distribution of a homogeneous polynomial in a Gaussian random point define the polynomial?

Yuliy M. Baryshnikov, Wolfgang Stadje

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that the probability distribution of the value of a homogeneous polynomial in two Gaussian variables determines the polynomial up to some explicitly described ambiguity, if the degree of the polynomial is five or less, or for generic polynomials of arbitrary degree.

Original languageEnglish
Pages (from-to)336-359
Number of pages24
JournalAdvances in Applied Mathematics
Volume15
Issue number3
DOIs
Publication statusPublished - Sep 1994

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'In inverse problem for trigonometric polynomials: Does the distribution of a homogeneous polynomial in a Gaussian random point define the polynomial?'. Together they form a unique fingerprint.

Cite this